Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the quasi-optimality in $ L\sb{\infty }$ of the $ \dot H\sp{1}$-projection into finite element spaces

Authors: A. H. Schatz and L. B. Wahlbin
Journal: Math. Comp. 38 (1982), 1-22
MSC: Primary 65N30
MathSciNet review: 637283
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $ {\dot{H}^1}$-projection into finite element spaces based on quasi-uniform partitions of a bounded smooth domain in $ {R^N}$, $ N \geqslant 2$ arbitrary, is shown to be stable in the maximum norm (or, in the case of piecewise linear or bilinear functions, almost stable). It is not assumed that the mesh-domains coincide with the basic domain.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society